Article citationsMore>>

W. N. Everitt and D. Race, “Some Remarks on Linear Ordinary Quasi-Differential Expressions,” Journal of London Mathematical Society, Vol. 3, No. 54, 1987, pp. 300-320.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.